# SDR REXA2022011900109

- Difficulty date: January 17, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 67053006921
- Condition: Corroded
- Location: Bs 485-454
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 437 TO FS 661+90 RH SIDE SEAT TRACK CORRODED AT VARIOUS AREAS. REPLACED RH SIDE SEAT TRACK FROM FS485-FS545 IAW CRJ-900 AMM 53-00-49-400-801-A07 PN: 20276-288-0-0A. INSTALLED NEW SERVICEABLE SEAT TRACK (PN 670-53-00-692-1) AT FS 581-661+16 IAW CRJ-900 AMM 53-00-49-400-801-A07.  REMOVED AND REPLACED RH SIDE SEAT TRACK FS661+16 TO FS677 WITH NEWLY FABRICATED AND SERVICEABLE SEAT TRACK PN 670-53-00-692-1 IAW REO 670-53-00-587 REV -C DATED 2022-12-19.
